RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 1, Pages 78–90 (Mi vngu432)  

On properties of the operator generated by the derivative of the acoustic potential of a simple layer

E. H. Khalilov

Azerbaijan State University of Oil and Industry, Baku

Abstract: We prove the existence of the derivative of the acoustic potential of a simple layer and study some properties of the operator generated by the derivative of the acoustic potential of a simple layer in the generalized Holder spaces.

Keywords: surface Lyapunov, derivative of the potential of a simple layer, the surface singular integral, generalized space Holder.

DOI: https://doi.org/10.17377/PAM.2017.17.107

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 231:2, 168–180

UDC: 517.2
Received: 09.04.2016

Citation: E. H. Khalilov, “On properties of the operator generated by the derivative of the acoustic potential of a simple layer”, Sib. J. Pure and Appl. Math., 17:1 (2017), 78–90; J. Math. Sci., 231:2 (2018), 168–180

Citation in format AMSBIB
\Bibitem{Kha17}
\by E.~H.~Khalilov
\paper On properties of the operator generated by the derivative of the acoustic potential of a simple layer
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 1
\pages 78--90
\mathnet{http://mi.mathnet.ru/vngu432}
\crossref{https://doi.org/10.17377/PAM.2017.17.107}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 231
\issue 2
\pages 168--180
\crossref{https://doi.org/10.1007/s10958-018-3813-1}


Linking options:
  • http://mi.mathnet.ru/eng/vngu432
  • http://mi.mathnet.ru/eng/vngu/v17/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:69
    Full text:14
    References:12
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020